MathSciNet Relay Station
MathSciNet bibliographic data
MR2721030 (2011k:55005) 55P45 (55Q52)
Beben, Piotr; Theriault, Stephen Torsion in finite $H$-spaces and the homotopy of the three-sphere. Homology Homotopy Appl. 12 (2010), no. 2, 25–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement